This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I'm a 27 year old female, who already had a battle with depression, and panic disorder. My family doctor gave me Prozac to take which I'm off now, and have been for months. But now I'm having a problem with very bad fatigue, tender lymh nodes, muscle aches, and some joint pain. I have been through a lot of tests and have a clean bill of health. My doctor said I have nothing wrong with me. He even checked my thyroid. I was wondering about CFS. Does this sound like I may have this? Or should I insest on more tests? Thanks very much for your time.
Chronic Fatigue Syndrome is a controversial topic and is generally diagnosed in the absence of clinical evidence to suggest another disorder such as mononucleosis, thyroid dysfunction, anemia or other blood dyscrasias, or rheumatologic disorders. Depression and anxiety can present as 'chronic fatigue' and generalized 'aches and pains'. CFS is a baffling entity without a great explanation at present. You may consider calling the Center for Disease Control and Prevention which offers free information and materials on this topic. (404) 639-1338 or (888) 232-3228. Website: www.cdc.gov/ncidod/diseases/cfs/cfshome.htm may also be of interest. Please discuss this issue further with your psychiatrist as resumption of your Prozac could be indicated. I hope this was helpful.
Depression can also cause those symptoms you mentioned. You may want to talk to your doctor about that possibility since you have recently gone off of anti-depressant medication. You may be starting a relapse of the depression which often starts with aches, pains and fatigue.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.